MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 8672065
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
Date of revision surgery: (b)(6) 2016 (month and year valid) it was reported that on an unknown date, post-op, patient suffered with pain due to the surgeon implanting rods that were too long.The rods caused damage to her iliac bone.The patient stated that the cages were crammed in there.Patient underwent a revision surgery but due to the damaged done by the first surgery, patient was not able to have fusion.Patient underwent revision surgery and the rod was explanted.New rods and screws were placed.No hardware failure or breakage was observed.
 
Additional Manufacturer Narrative
Image review: post-op x-rays provided for l4-s1 fusion interbody devices present at l4-5, l5-s1.Appears to be a paucity of bone graft.Ap images only.Unclear if these are initial post-op, or post revision x-rays, but the rods in this x-ray appear to be a suitable length.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6165671
Report Number1030489-2016-03390
Device Sequence Number16245015
Product Code KWP
UDI-Device Identifier00721902180323
UDI-Public00721902180323
Combination Product (Y/N)N
PMA/510(K) Number
K143141
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8672065
Device Lot Number022950W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2016
Supplement Date Received by ManufacturerNot provided
12/13/2016
02/19/2019
Initial Report FDA Received Date12/12/2016
Supplement Report FDA Received Date12/14/2016
09/27/2017
03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;